Communications in Mathematical Analysis

Conditions of Linearizability for Multi-control Systems of the Class $C^1$

K. V. Sklyar, S. Yu. Ignatovich, and V. O. Skoryk

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give the complete description of nonlinear control systems of the class $C^1$ with multi-dimensional control that are linearizable by means of changes of variables of the class $C^2$.

Article information

Source
Commun. Math. Anal., Volume 17, Number 2 (2014), 359-365.

Dates
First available in Project Euclid: 18 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.cma/1418919776

Mathematical Reviews number (MathSciNet)
MR3292980

Zentralblatt MATH identifier
1317.93073

Subjects
Primary: 93B18: Linearizations

Keywords
Systems with multi-dimensional control Linearizability problem $C^1$-smooth nonlinear control systems Lie brackets technique

Citation

Sklyar, K. V.; Ignatovich, S. Yu.; Skoryk, V. O. Conditions of Linearizability for Multi-control Systems of the Class $C^1$. Commun. Math. Anal. 17 (2014), no. 2, 359--365. https://projecteuclid.org/euclid.cma/1418919776


Export citation